Deakin University
Browse
choi-ondelayconstrained-2021.pdf (6.43 MB)

On Delay-Constrained Transmissions of a Finite Number of Short-Length Packets

Download (6.43 MB)
journal contribution
posted on 2021-01-01, 00:00 authored by Jinho ChoiJinho Choi
On Delay-Constrained Transmissions of a Finite Number of Short-Length Packets

History

Journal

IEEE Access

Volume

9

Pagination

1005-1015

Location

Piscataway, N.J.

Open access

  • Yes

ISSN

2169-3536

eISSN

2169-3536

Language

English

Publication classification

C1 Refereed article in a scholarly journal

Publisher

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC